# SDR FDEA202012043026

- Difficulty date: December 4, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,277 hours, 27,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shim
- Part number: 144N507010
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

MAIN CARGO FLOOR SUPPORT SHIM DAMAGED AT STA 1058 BETWEEN LBL 24 AND LBL 45.  REMOVED SHIM (COVER PLATE) AT MAIN CARGO FLOOR SUPPORT STA 1058 BETWEEN LBL 24 AND LBL 45 AND FOUND CRACK AND OUT OF LIMITS, IAW B757 SRM 51-40-02-0G 53-00-51-1A.  FABRICATED AND INSTALLED NEW SHIM (COVER PLAYE) ON FLOOR SUPPORT, IAW B757 SRM 51-40-02-0G AND BOEING DWG NR 144N5070 REV B.
